MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 STEMLESS S 32; SHOULDER IMPLANT - HUMERAL ANCHOR

DEPUY IRELAND - 3015516266 STEMLESS S 32; SHOULDER IMPLANT - HUMERAL ANCHOR
Catalog Number 520000032
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 09/23/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had initial surgery done on (b)(6) 2024.Patient was dealing with instability issues with dislocations.The surgeon felt the patient's humeral component was in varus and that could be contributing to instability.They removed the humeral components and opted for a standard-length stem in hopes to straighten out the humeral side.They also swapped out the old glenosphere for a new one.A trial reduction was performed with a +0 humeral shell and +4 retentive poly.The surgeon felt it was much more stable, so the real implants were opened and implanted.Stability was confirmed and the closing process began.No delays or adverse events took place.Doi: (b)(6) 2024, dor: unknown, affected side: right shoulder.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Added: d10 concomitant.

Brand Name
STEMLESS S 32
Common Device Name
SHOULDER IMPLANT - HUMERAL ANCHOR
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23284997
Report Number1818910-2025-17501
Device Sequence Number18356346
Product Code PKC
UDI-Device Identifier10603295538264
UDI-Public(01)10603295538264(17)270331(10)177326
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K203108
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number520000032
Device Lot Number177326
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/23/2025
Supplement Date Received by Manufacturer10/14/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GLENOSPHERE 36+4; REVERSE HUMERAL SHELL S 32+0; REVERSE LINER 36+0
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexFemale